# SDR AALA990979

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - FLT 0160 - AFTER TAKEOFF, FLIGHT CREW NOTICED AN ELECTRICAL SMELL IN COCKPIT AND FORWARD GALLEY AREA.  AIRCRAFT AIR INTERRUPTED AND RETURNED JFK WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND HYDRAULIC FLUID LEAKING FROM GEAR UP LINE. REPAIRED HYDRAULIC GEAR UP LINE PER MM PROCEDURES.  SYSTEM LEAK AND OPERATIONS CHECKED OK.  SYSTEM GROUND CHECKED, NORMAL OPERATIONS.  (X)
